# SDR HALA2009030500085

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,925 hours, 31,025 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE FAN ROTOR BLADE 21 HAS DENT APPROX 5.5 INCHES FROM ROOT AREA AT LEADING EDGE.  BLENDED NR 1 ENGINE FAN ROTOR BLADE 21 IAW M/M 72-31-02-801 SEE L/P 316815 ITEM 70.  ACCOMPLISHED FLUORESCENT PENETRANT TEST OF NR 1 ENGINE, BLADE 21 PER AMM 70-11-06, NO CRACK INDICATION NOTED.
